# SDR FDEA201107313046

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Gouged
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPOILER NR 7 LOWER T/E IS GOUGED APPROX .500" WIDE.  R & R T/E OF RT WING NR 7 SPOILER IAW SRM 51-72-10.
